# SDR SWIA20190405670

- Difficulty date: March 28, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 30,713 hours, 28,750 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOT GEAR DISAGREE WARNING MESSAGE WHEN LOWERING THE GEAR. LEFT MAIN SHOWED RED. APPROX 30 SECONDS LATER, MESSAGE CLEARED WITH A GREEN INDICATION ON THE LEFT MAIN GEAR. (FLT#3521)   REMOVED AND REPLACED SYSTEM 3 HYDRAULIC RESERVOIR, NLG PRIORITY VALVE AND RESISTOR. OPS AND LEAK CHECKED GOOD.
